# SDR WX0A07077A

- Difficulty date: February 26, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug MD 83
- Aircraft serial: 53246
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

REFERENCE MEL 30-20-02 SIT 2 DMI 277729.  NOTICED SPARK FROM WIRE ON CAPTAIN'S SIDE, WIRE LIT ON FIRE, SHUT DOWN POWER AND FIRE STOPPED (ANTI-FOG).  REMOVED DAMAGED WIRE AND RE-SPLICED WIRES H629E18, H643A18N AND H645A18N IAW SWPM 20-10-03.  OPS TESTED ANTI-FOG SYSTEM PER AMM 30-41-00 TESTED GOOD.  CLEARS MEL 30-20-02 SIT 2, DMI 277729, PLACARD REMOVED.
